Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have swollen foot, grey green with red blotches, after fall, slowly subsiding. Recommendations?

Hello, I tripped and landed on he left side of my left foot, middle left area. My foot became swollen in that area, light grayish green color, with dark red blotches below my third through fifth toes kind of in a thick line. Oddly, there is a small dark spot directly on the ottom, center area of my foot too? It has been 3 days and the pain is slowly going away. It is getting easier to walk too. What would you recommend? What do you think happened?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Hello ,

I have studied your case.

I will advise you to get Xray done ,
there can be metatarsal fractue or sprain.
Take rest , keep your foot clean and watch for signs of inflammation.

You can start analgesic and anti inflammatory.
Take vitaminD with calcium
do hot and cold fomentation
Apply crepe bandage.
it will take around 2 -3 weeks more to heal completely

Take care
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor